MAUDE Adverse Event Report: ABBOTT MEDICAL REGENT HEART VALVE; HEART-VALVE, MECHANICAL

ABBOTT MEDICAL REGENT HEART VALVE; HEART-VALVE, MECHANICAL
Catalog Number 23AGN-751
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Angina (1710); Pleural Effusion (2010)
Date of Event 01/21/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2018, a 23mm sjm regent heart valve was chosen for a redo surgery.The valve was implanted.On 21 january 2019, the patient got admitted and fluid was drained from the lungs.The patient was discharged after 13 days.On 18 march 2019, the patient was admitted again for plural effusion, no treatment was reported.On (b)(6) 2019,the patient was admitted again for uneasiness.On 18 may 2019, the patient was treated for chest pain.On (b)(6) 2020, the patient was examined and the physician mentioned the pain and uneasiness will remain for few more days.
 
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
Na.
 
Additional Manufacturer Narrative
An event of chest pain, pleural effusion and uneasiness was reported.Information from the field indicated that after 9.5 months the patient presented with chest pain.The valve was assessed and determined to be calcified with one leaflet not moving properly.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.The cause of the reported event could not conclusively be determined.

Brand Name
REGENT HEART VALVE
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL PUERTO RICO, INC. REG#2648612
20 b st caguas west park
caguas 00725
*   00725
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key19844875
Report Number2135147-2024-03656
Device Sequence Number6647869
Product Code LWQ
UDI-Device Identifier05415067044310
UDI-Public(01)05415067044310(17)221101(10)6194477
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P810002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/01/2022
Device Catalogue Number23AGN-751
Device Lot Number6194477
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/01/2024
Supplement Date Received by Manufacturer09/16/2024
Initial Report FDA Received Date07/26/2024
Supplement Report FDA Received Date09/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/02/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown